MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
Philips received a complaint from the customer on the v60 ventilator indicating that the oxygen (o2) hose cannot be attached correctly to the pneumology wall oxygen source.At this time, it is unknown whether there was patient involvement at the time the issue was discovered; however, there was no reported harm to the patient or user.The customer called technical support to report that the hooks are probably damaged because they can't attach the o2 hose correctly to the pneumology wall oxygen source.The remote service engineer (rse) evaluated the device with the customer and found that the replacement oxygen (o2) hose needed to be ordered for repair.The investigation is ongoing.
 
Additional Manufacturer Narrative
Per good faith effort (gfe) response, it is unknown whether the subcontractor service was performed by a third-party vendor.Although the device was placed back in service, the repair also remains unknown.No further information could be obtained.The investigation concludes that no further action is required at this time.If the decision is made to have the device evaluated and repaired, a new service order will be opened and will be captured through philip's normal complaint procedure.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22580020
Report Number2518422-2025-048328
Device Sequence Number12769696
Product Code MNT
UDI-Device Identifier00884838009868
UDI-Public(01)00884838009868
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1053615
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2025
Supplement Date Received by Manufacturer09/01/2025
Initial Report FDA Received Date07/23/2025
Supplement Report FDA Received Date09/19/2025
Date Device Manufactured07/30/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown